Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Some theorems on permutation polynomials

Author: L. Carlitz
Journal: Bull. Amer. Math. Soc. 68 (1962), 120-122
MathSciNet review: 0141655
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Leonard Eugene Dickson, Linear groups: With an exposition of the Galois field theory, with an introduction by W. Magnus, Dover Publications, Inc., New York, 1958. MR 0104735
  • 2. Serge Lang and André Weil, Number of points of varieties in finite fields, Amer. J. Math. 76 (1954), 819–827. MR 0065218
  • 3. Ladislaus Rédei, Über eindeutig umkehrbare Polynome in endlichen Körpern, Acta Univ. Szeged. Sect. Sci. Math. 11 (1946), 85–92 (German). MR 0017323

Additional Information